# SDR AALA202211294519

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 19,712 hours, 7,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSSIT BOTTLE REQUIRES SERVICING. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER TASK CARD 26L00005005.
